Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax summer2002

Posted by headachequeen on July 15, 2004, at 14:32:32

In reply to Re: Topamax, posted by summer2002 on July 14, 2004, at 15:26:16

>>I am on 400 mgs on lamictal and was on 50mgs of topamax (I had been as high as 200mgs). I stopped the topamax for a couple reasons:
>
> One - I had white floaters or something else in my right side vision. Went to good eye doc and she couldn't find anything wrong. They are still there but not so bad. Maybe I'm just crazy.
>
If there is no reason for these floaters and no damage to the eye, then they may go away on their own... indeed should go away on their own... what did the eye doctor say about them???? and their shelf life????

> Two - on doses above 100 mgs my cognitive functions dropped dramatically - when I wrote I would double up words. No tingling hands.

how fast did you increase the dosage??? cognitive skills are impaired by topomax but usually we hear from people so affected, for short term only... I know that I for example found it a problem for a bit but after I quit panicking, it went away and things returned to normal... and that is important for me... believe me!!!!!!!

>
> Three - this is why I stopped. I couldn't take a deep breath. I would inhale but couldn't breath deep enough. I found myself constantly yawning but still couldn't catch my breath. Lung xay ok. Went to heart doc and everything ok. Going to lung doc but of course the symptons have gone away since I stopped the topamax. It could be stress but I have never had these problems before. Has anyone had similar problem?
>

Someone else here mentioned that it does affect asthmatics on occasion... but I cannot remember who said it or what the effect was...
where are our super memories??????
we need you.....


> I wish I could stay on higher dose of topamax - at 200 mgs I dropped a lot of weight.

again the answer may be to increase at low increments over slow time period.....

kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20040714/msgs/366541.html